# SDR FDEA201110074371

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,358 hours, 13,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: AD321430
- Part serial: 42164
- Condition: Discharged
- Location: Slide Light
- Part time: 383 hours, 203 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR NO ECAM SLIDE LIGHT WHEN DOOR IS ARMED.  R & R ASPSU BATTERY'S 1 AND 2 REF AMM 52-73-18-04. SYS TEST'S GOOD. ACFT OK  FOR SERVICE. R & R ASPSU BATTERY'S 1 AND 2 REF AMM 52-73-18-04.  SYS TEST'S GOOD.  ACFT OK FOR SERVICE.  FINAL CLOSED.
